Erection - I've reached the point of desperation. I've been getting Testosterone shots and using the
- 31 Dec 2011 by knite
- testosterone, erection
31 Dec 2011
Your question seems incomplete, please could you write some more details please so that we could try to help, thanks.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... not take any more shots?
1 answer • 30 May 2010 •
1 answer • 22 May 2011 •
and for 3 mos has been working beautifully, my penis is like a rock but I also have acne?
1 answer • 5 Jul 2011 •
My husband of 44 years of age was an ex heroin addict about 10 years ago, and has been on the methadone program,. He is down to 25mg, and is taking ...
3 answers • 5 Aug 2011 • 1 star
Approximately 8 months ago my Dr put me on Androgel due to low Testoserone and the inability to get and maintain an erection. After being on the gel ...
2 answers • 5 Sep 2011 •